# SDR DL72S990501

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419DA
- Make and model: Boeing 727232
- Aircraft serial: 21272
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON F1 LETTER CK, AFT ENTRY DOOR FRAME CRACKED RT SIDE 10 INCHES BELOW THE TOP OF THE DOOR CUTOUT.  REPAIRED PER SRM 53-10-9.
